MathSciNet Relay Station
MathSciNet bibliographic data
MR2576515 65N30 (65N15 76S05)
Barrenechea, Gabriel R.; Franca, Leopoldo P.; Valentin, Frédéric A symmetric nodal conservative finite element method for the Darcy equation. SIAM J. Numer. Anal. 47 (2009), no. 5, 3652–3677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement